Separable Topological Space of Hereditary

Authors

  • Raj Narayan Yadav Department of Mathematics, Mahendra Morang Adarsha Multiple Campus, Tribhuvan University, Nepal
  • Bed Prasad Regmi Department of Mathematics, Mahakabi Devkota Campus, Tribhuvan University, Nepal
  • Surendra Raj Pathak 1Department of Mathematics, Amrit Science Campus, Tribhuvan University, Nepal

DOI:

https://doi.org/10.3126/nutaj.v7i1-2.39934

Keywords:

Hereditary, metric space, separable space, sub-spaces, topological space

Abstract

A property of a topological space is termed hereditary ifand only if every subspace of a space with the property also has the property. The purpose of this article is to prove that the topological property of separable space is hereditary. In this paper we determine some topological properties which are hereditary and investigate necessary and sufficient condition functions for sub-spaces to possess properties of sub-spaces which are not in general hereditary.

Downloads

Download data is not yet available.
Abstract
4
PDF
4

Downloads

Published

2020-12-31

How to Cite

Yadav, R. N., Regmi, B. P., & Pathak, S. R. (2020). Separable Topological Space of Hereditary. NUTA Journal, 7(1-2), 68–70. https://doi.org/10.3126/nutaj.v7i1-2.39934

Issue

Section

Articles